Translator Disclaimer
December 2006 Local properties and maximal Tychonoff connected spaces
Jan van Mill, Mikhail G. Tkachenko, Vladimir V. Tkachuk
Tsukuba J. Math. 30(2): 241-257 (December 2006). DOI: 10.21099/tkbjm/1496165063

Abstract

We prove that, if $X$ is a Tychonoff connected space and $\chi (x, X) \leq \omega$ for some $x \in X$, then there exists a strictly stronger Tychonoff connected topology on the space $X$, i.e., the space $X$ is not maximal Tychonoff connected. We also establish that if X is locally connected or CT-compact or has pointwise countable type then $X$ cannot be maximal Tychonoff connected.

Citation

Download Citation

Jan van Mill. Mikhail G. Tkachenko. Vladimir V. Tkachuk. "Local properties and maximal Tychonoff connected spaces." Tsukuba J. Math. 30 (2) 241 - 257, December 2006. https://doi.org/10.21099/tkbjm/1496165063

Information

Published: December 2006
First available in Project Euclid: 30 May 2017

zbMATH: 1118.54004
MathSciNet: MR2271300
Digital Object Identifier: 10.21099/tkbjm/1496165063

Rights: Copyright © 2006 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.30 • No. 2 • December 2006
Back to Top